# SDR UIEA2015081900434

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,988 hours, 16,482 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Activated
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG RT ENG FIRE LOOP 1.   R & R FIRE & OVERHEAT CONTROL CARD IAW AMM 26-11-02.
